# SDR AALA202302244016

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 91,527 hours, 11,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772215
- Part serial: 0586
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 46,043 hours, 5,632 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED; DOOR 2L SLIDE FELL OUT OF PACK. REMOVED AND REPLACED L2 SLIDE PACK.
